On graphs satisfying some conditions for cycles, I.

Ádám, András: On graphs satisfying some conditions for cycles, I. Acta cybernetica, (3) 1. pp. 1-13. (1976)

[img] Cikk, tanulmány, mű
cybernetica_003_fasc_001_001-013.pdf

Download (768kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1976
Volume: 3
Number: 1
Page Range: pp. 1-13
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 13. p.; Ismertetett mű: O grafah udovletvorâûŝih nekotorym usloviâm dlâ ciklov, I.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12230

Actions (login required)

View Item View Item